| Model Number |
184-360/00 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
Event or Problem Description
Thread cut together and stuck.